Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Chest pain, SOB. Abnormal ECG, d-dimer high, doppler for legs, CT scan normal. Causes for chest pain?

i have had 2 previous admissions to the hoapital for chestpains and SOB.the first occasion i had an abnormal ECG so was kept for 4days with MRC and CT heart done all normal.was admitted again 2months later with the same thing and my d-dimer measured 9999 i was given clexane ,had bilateral dopplers of my legs and a CTPA and they were all normal,the docters did nothing else but reassured me,now am still having chestpains and i don t know what to do ?
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Cardiologist 's  Response
Dear patient,

That very elevated D-dimer is concerning; one of the possibilites that has to be considered is an autoimmune or rheumatologic disease causing inflammation and perhaps clotting in other parts of the body (eg. such as lupus with lupus anticoagulant); these collagen vascular diseases can have chest pain as a manifestation as well. Again, this is just one of the many possibilities in your puzzling case.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Fri, 19 Jul 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor